# SDR 98ZZZX2455

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N324G
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246003
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 73965010
- Condition: Failed
- Location: Air Cond Drive
- Part time: 221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:  AIR CONDITIONING INSTALLATION DRIVE BELT SERVICE HISTORY:  BROKEN AND REPLACED AT 135.7 TT 4/4/96.  BROKEN AND REPLACED AT 213.4 TT 7/16/96.  BROKEN AND REPLACED AT 283.0 TT 7/25/97.  BROKEN AND REPLACED AT 504.1 TT 6-16-98.  SUBMITTER STATED BELTS WERE REPLACED IAW SM 21-50-00 REV 7-1-97, WHICH IS CURRENT AND S/L 903A.  EVEN WHEN ALIGNED WITH GREAT CARE, THIS IS VERY TYPICAL OF SERVICE LIFE.
